Please use this identifier to cite or link to this item:
Title: On the boundary behaviour of solutions to parabolic equations of p−Laplacian type
Authors: Gianazza, Ugo
Salsa, Sandro
Keywords: Degenerate and singular parabolic equationsparabolic p-LaplacianCarleton estimatesboundary Harnack principle
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
We describe some recent results on the boundary behavior of non-negative solutions to a class of degenerate/singular parabolic equations, whose prototype is the parabolic p-Laplacian. More precisely
we focus on Carleson-type estimates and boundary Harnack principles.
Type: Article
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13167
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
21_RIMUT48.pdf2.35 MBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Jul 10, 2019


checked on Jul 10, 2019

Google ScholarTM



This item is licensed under a Creative Commons License Creative Commons